Paramax Comp 500mg x 20 tablets

Vitabalans


£12.99 £20.00




Paramax Comp 500mg contains a combination of two active substances - paracetamol and caffeine. The drug has an analgesic and antipyretic effect. It can be used by adults and children over 12 years of age.

Composition of Paramax Comp 500mg:

Active substance: paracetamol, caffeine. One tablet contains 500 mg of paracetamol and 65 mg of caffeine, and excipients: microcrystalline cellulose, povidone 29-32, stearic acid and magnesium stearate.

Action of Paramax Comp 500mg:

A drug that relieves pain and reduces fever. Paramax Comp 500mg contains paracetamol (500mg) and caffeine (65mg). Paracetamol is responsible for the analgesic and antipyretic effect. In contrast, caffeine increases its analgesic effect.

Application:
Paramax Comp 500mg is indicated for the symptomatic treatment of pain (mild or moderate intensity), e.g. toothache, headache, menstrual pain and fever.

Additional information:
Store the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The drug should not be used simultaneously with alcohol. The drug contains caffeine, so people who consume large amounts of coffee or tea may feel tense or irritable. Use of the drug during pregnancy and lactation should first be discussed with your doctor.

Contraindications:
Do not use in case of hypersensitivity to any component of the medicinal product. Do not use in children under 12 years of age. Do not use in cases of severe liver cell failure (> 9 points on the Child-Pugh scale).

Side effects:
Some people may experience side effects while taking the drug. If the following symptoms appear, stop taking the medicine immediately and contact your doctor: signs of infection (e.g. fever, severe deterioration of your general condition or fever with symptoms of a local infection - throat / mouth ulceration or urinary tract disorders). Side effects: common - nausea, insomnia, anxiety, increased heart rate; rarely - hypersensitivity reactions (including rash); very rarely - impaired haematopoietic effect - thrombocytopenia, agranulocytosis, anaphylactic shock, angioedema, severe skin reactions.

Dosage of Paramax Comp 500mg tablets:

Use the drug according to the doctor's instructions or directions on the leaflet. Children over 12 years of age, adults: usually 1-2 tablets 1-3 times a day. A single dose may be repeated no more frequently than every 6 hours. The maximum daily dose is 6 tablets. A doctor should be consulted if symptoms persist after 3 days of taking the drug.